Hi! I have got thie embarresing problem where i keep getting slight anal seepage that stains underwear,I find it a very embarresing subject to bring up with any doctor,.I also have other digestive problems,I get attacks of having a annoying ache in upper left side of abdomen whcih seems to bother me a lot in the night and also when triggered of can go on for a whole day.Heartburn remedies dont seem to give me relief.Also i have lost quite a lot of weight going by looseness of my clothes even though im not dieting or exercsing .Dont get me wrong the weight loss is welcome as i was and am overweight,The weight been comeing off for last couple of years and i assumed it was all down to comeing off depo provera and was so pleased as i used to have the sort of metabolism where i gained a stone when i looked at a cream cakes.But now ive noticed as well as weight loss i am getting this anal seepage and more indigestion i am wondering what it could be caused by and if this anal seepage means i got a problem digesting fat possibly due to gall bladder stones or problems?I feel much to embarresed to bring this problem up about digestive problems and anal seepage to my doctor,Though i do see doctor fromtime to time about high blood pressure and have yearly blood tests bacause of this and the blood test showed slightly abnormal liver function .She said it was probably because i enjoy a daily glass of wine and told me to be careful about alchol intake though now i am wondering if the abnormal liver funfion test could be linked to anal seepage and possibly a gall bladder problem.Also i wonderered if anyone had any advice about remedies for this very embarresing bowel problem.Any advice or input about this problem would be welcome,Thanks.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?